MAUDE Adverse Event Report: CORDIS DE MEXICO POWERFLEXPRO 12MM2CM 80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS DE MEXICO POWERFLEXPRO 12MM2CM 80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 4401202S
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
It was reported that a power flex pro balloon rupture at its normal pressure.It was unknown how the procedure completed however the procedure was finished successfully.There was no reported patient injury.The target lesion was unknown.The patient¿s vessel level of tortuousness and calcification was unknown.The rate of stenosis was unknown.The product was clinically used and will not be returned for analysis.
 
Additional Manufacturer Narrative
A powerflex pro balloon catheter (bc) ruptured at its normal pressure.It was unknown how the procedure completed however the procedure was finished successfully.There was no reported patient injury.The target lesion was unknown.The patient¿s vessel level of tortuousness and calcification was unknown.The rate of stenosis was unknown.The device was not returned for analysis.A device history record (dhr) review of lot 17458059 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst-at/below rbp (peripheral)¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics were not provided.According to the instructions for use (ifu), ¿the rated burst pressure is based on the results of in vitro testing.At least 99.9% of the balloons (with a 95% confidence), will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over pressurization.¿ neither the dhr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken.

Brand Name
POWERFLEXPRO 12MM2CM 80
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key6123438
Report Number9616099-2016-00753
Device Sequence Number16181459
Product Code LIT
UDI-Device Identifier20705032059777
UDI-Public20705032059777
Combination Product (Y/N)N
PMA/510(K) Number
K112797
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number4401202S
Device Catalogue Number4401202S
Device Lot Number17458059
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/29/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2016
Supplement Report FDA Received Date01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1